OPTIMAL CONTROL PROBLEM FOR PROCESSES WITH MULTI-PARAMETRIC BINARY LINEAR DIFFERENCE EQUATION SYSTEM


Haci Y. H.

APPLIED AND COMPUTATIONAL MATHEMATICS, vol.8, no.2, pp.263-267, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 2
  • Publication Date: 2009
  • Title of Journal : APPLIED AND COMPUTATIONAL MATHEMATICS
  • Page Numbers: pp.263-267

Abstract

Many problems of science and technics are represented by multi-parametric finite linear difference equation system. In this paper, multi-parametric binary linear difference equation system is studied and the necessary and sufficient conditions for optimal problem described with the help of this system are presented.